MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) LINEAR BLUNT PROBE HC; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) LINEAR BLUNT PROBE HC; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 9733879
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.Device lot number, or serial number, unavailable.Device manufacturing date is dependent on lot number/serial number, therefore, unavailable.No parts have been received by the manufacturer for evaluation.Part not returned for analysis.
 
Event or Problem Description
A medtronic representative reported that, while in a procedure, the cable for a probe was reported to have been damaged.The reported issue occurred following an incision.No additional information was provided.There was no reported delay to the procedure due to this issue.There was no impact on patient outcome.
 
Additional Manufacturer Narrative
Additional information: device lot number and manufacture date provided.
 
Additional Manufacturer Narrative
The suspect probe was returned to the manufacturer for evaluation.Testing found the led was not firing.The hardware investigation found that the reported event was related to a hardware issue.This issue was documented in a medtronic navigation hardware anomaly tracking database.

Brand Name
LINEAR BLUNT PROBE HC
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6429862
Report Number1723170-2017-01314
Device Sequence Number16278586
Product Code HAW
UDI-Device Identifier00613994480613
UDI-Public00613994480613
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number9733879
Device Lot Number120711
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/27/2017
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/23/2017
Supplement Report FDA Received Date04/17/2017
06/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1